On the properties of homogeneous viscoelastic waves

Shuvalov, A.L. and Scott, N.H. (1999) On the properties of homogeneous viscoelastic waves. Quarterly Journal of Mechanics and Applied Mathematics, 52 (3). pp. 405-417. ISSN 1464-3855

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 21 Apr 2020 21:23
URI: https://ueaeprints.uea.ac.uk/id/eprint/20826
DOI: 10.1093/qjmam/52.3.405

Actions (login required)

View Item View Item